M. Salman AN.

Prof. Dr. M. Salman A.N., S.Si., M.Si

Guru Besar

Fakultas Matematika dan Ilmu Pengetahuan Alam
Institut Teknologi Bandung
Jl. Ganesa 10 Bandung, 40132, Indonesia
Email: msalman{at}math.itb.ac.id
Telepon: +62 (22) [2502545]
Fax: +62 (22) [2506450]

Pendidikan

  1. Sarjana : Institut Teknologi Bandung, 1993
  2. Magister : Institut Teknologi Bandung, 1997
  3. Doktor : University of Twente, Belanda, 2005

Bidang Penelitian

Publikasi

  1. Susilawatiand N. M. Salman, Rainbow connection number of rocket graphs, AIP Conf. Proc. 1677, 030012 (2015); http://dx.doi.org/10.1063/1.4930634
  2. K. Maryati, E.T. Baskoro, A.N.M. Salman, Irawati, On the path- (super) magicness of cycles with some pendants, Utilitas Math. 96 (2015), 319-330.
  3. Nabila, A.N.M. Salman, The rainbow connection number of origami graphs and pizza graphs, Procedia Computer Science, 4, (2015), 162-167.
  4. K. Irvania, A.N.M. Salman, The Rainbow Connection Number of a Flower (Cm; Kn) Graph and a Flower (C3; Fn) Graph, Procedia Computer Science, 4, (2015), 168-172.
  5. Ramdani, A.N.M. Salman, H. Assiyatun, A.S. Fenovcikova, M. Baca, Total irregularity strength of three family of graphs, Mathematics in Computer Science, (2015) 229-238.
  6. Ramdani, A.N.M. Salman, H. Assiyatun, An Upper Bound On the Total Vertex Irregularity Strength of the Cartesian Product of P2 and an Arbitrary Regular Graph, Procedia Computer Science, 4, (2015), 105-111.
  7. Ramdani, A.N.M. Salman, H. Assiyatun,On The Total Irregularity Strength of Regular Graphs, J. Math. Fund. Sci., 47:3, (2015), 281-295.
  8. Meilin I. Tilukaya, N.M. Salman, E.R. Persulessy, On the Total Irregularity Strength of Fan, Wheel, Triangular Book, and Friendship Graphs, Procedia Computer Science, 4, (2015), 124-131.
  9. Maryati, T. K., Baskoro, E. T., Salman, A. N. M., & Irawati, On the path-(super) magicness of a cycle with some pendants, UTILITAS MATHEMATICA, 96, (2015), 319-330.
  10. Dian N.S. Simamora, N.M. Salman, The Rainbow (Vertex) Connection Number of Pencil Graphs, Procedia Computer Science, 4, (2015) 138-142.
  11. Resty, A.N.M. Salman, The rainbow connection number of an n-crossed prism graph and its corona product with a trivial graph, Procedia Computer Science, 4, (2015) 143-150.
  12. Bety Hayat Susantia, N.M. Salman, Rinovia Simanjuntak, The rainbow 2-connectivity of the Cartesian product of a cycle and a path, Procedia Computer Science, 4, (2015) 151-154.
  13. Adiwijaya, N.M. Salman, O. Sera, D. Suprijanto, E.T. Baskoro, Some graphs in Cf 2 based on f –coloring, International Journal of Pure and Applied Mathematics, 102(2), (2015), 201-207.
  14. Salman, On the total irregularity strength of friendships, Proceeding of the 4th Basic Science International Conference (2014) 151-154.
  15. Saputro, A.N.M. Salman, The lambda backbone colorings of graphs with tree backbones, AKCE International Journal of Graphs and Combinatorics 10:2, (2013), 229-236.
  16. K. Maryati, A.N.M. Salman, E.T. Baskoro, Supermagic coverings of the disjoint union of graphs and amalgamations, Discrete Mathematics 313:4 (2013), 397-405.
  17. W. Saputro, R. Simanjuntak, S. Uttunggadewa, H. Assiyatun, E.T. Baskoro, A.N.M. Salman, M. Baca, The metric dimension of the lexicographic product of graphs, Discrete Mathematics, 313:9 (2013), 1045-1051.
  18. W. Saputro, A.N.M. Salman, The λ-backbone colorings of graphs with tree backbones, AKCE Int. J. Graphs Combin. 10:2 (2013), 229-236.
  19. Ramdani, A.N.M. Salman, On the total irregularity strength of some Cartesian product graphs, AKCE International Journal of Graphs and Combinatorics, 10:2, (2013), 199-209.
  20. Inayah, R. Simanjuntak, A.N.M. Salman, K.I.A. Syuhada, Super (a,d)-H-antimagic total labelings for shackles of a connected graph, Australasian Journal of Combinatorics, 57 (2013) 127–138.
  21. T. Marbun, A.N.M. Salman, Wheel-supermagic labelings for a wheel k-multilevel corona with a cycle, AKCE International Journal of Graphs and Combinatorics, 10: 2, (2013), 1-9.
  22. Meilin I. Tilukay, N.M. Salman, Mona Elviyenti, On super d–‐face antimagic total labelings of the corona product of a tree with r copies of a path, AIP Conf. Proc. 1450 (2012), 218–‐221.
  23. K. Syofyan, A.N.M. Salman, Some sufficient conditions for corona graphs to be product cordial graphs, Proceeding of International Conference on Mathematics, Statistics and its Applications (2012), PM7.
  24. Adiwijaya, N.M. Salman, Djoko Suprijanto, Edy Tri Baskoro, A characterization of the corona product of a cycle with some graphs based on its f–‐chromatic index, AIP Conf. Proc. 1450 (2012), 155–‐158.
  25. W. Saputro, D. Suprijanto, E.T. Baskoro, A.N.M. Salman, The metric dimension of a graph composition products with star, J. Indones. Math. Soc., Vol 18 No 2 (2012) pp. 85–‐92
  26. Astuti, H.Garminia, A.N.M.Salman and Irawati, Integral Complete r-Uniform Hypergraph and Sunflower Hypergraph, Far East Journal of Mathematical Sciences Vol 65 Issue 1 (2012) 87-96.
  27. Astuti, A.N.M. Salman, H.Garminia and Irawati, The Properties of Some Coefficients of the Characteristics and the Laplacian Polynomial of a Hypergraph, International Journal of Contemporary Mathematical Sciences, Vol 7 no 21 (2012), 1029-1035.
  28. Inayah, A.N.M. Salman, R. Simanjuntak, K.I.A. Syuhada, Super (a,d)-cycle-antimagic total labelings for the vertex and edge amalgamation of n copies of  isomorphic cycles, Proceedings of the 3rd International Conferences and Workshops on Basic and Applied Sciences, (2011) 625-629.
  29. Ba^ca, E.T. Baskoro, A.N.M. Salman, S.W. Saputro, D. Suprijanto, The metric dimension of regular bipartite graphs, Bull. Math. Soc. Sci. Roumanie, Tome, 54:1, (2011).
  30. K. Maryati, A.N.M. Salman, E.T. Baskoro, J. Ryan, M. Miller, 2010, On H-supermagic labelings for certain shackles and amalgamations of a connected graph, Utilitas Mathematica, 83, 333-342.
  31. Nurdin, E.T. Baskoro, N.M. Salman, N.N. Gaos, 2010, On total vertex-irregularity strength of trees, Discrete Math., 310, 3043-3048.
  32. Nurdin, E.T. Baskoro, N.M. Salman, N.N. Gaos, 2010, On total vertex-irregular labellings for several types of trees, Utilitas Math., 83.
  33. Ngurah, A.A.G., Salman, A.N.M., Susilowati, L., 2010, Feature based registration of thorax x-ray images for lung disease diagnosis, Discrete Mathematics, 310(8), 1293-1300.
  34. Iswadi, E.T. Baskoro, A.N.M. Salman, R. Simanjuntak, 2010, The resolving graph of amalgamation of cycles, Utilitas Mathematica, 83, 121-132.
  35. Iswadi, E.T. Baskoro, A.N.M. Salman, R. Simanjuntak, 2010, The metric dimension of amalgamation of cycles ,Far East Mathematical Science Journal, 41(1), 19-31.
  36. A.G. Ngurah, A.N.M. Salman, L. Susilowati, 2010, H-supermagic labelings of graphs, Discrete Mathematics, 310(8), 1293-1300.
  37. W. Saputro, E.T. Baskoro, A.N.M. Salman, D. Suprijanto, The metric dimensions of a complete n-partite graph and its cartesian product with a path, J. Combin. Math. Combin. Comput., 71 (2009), 283 – 293.
  38. Nurdin, E.T. Baskoro, N.M. Salman, N.N. Gaos, On the total vertex-irregular strength of a disjoint union of t copies of a path, J. Combin. Math. Combin. Comput. 71 (2009), 227- 233.
  39. Inayah, A.N.M. Salman, R. Simanjuntak, On (a,d)-H-antimagic coverings of graphs, J. Combin. Math. Combin. Comput., 71 (2009), 273 – 281.
  40. Hasmawati, Assiyatun, H., Baskoro, E.T., Salman, A.N.M., Complete bipartite Ramsey numbers, Utilitas Mathematica 78, pp. 129-138, 2009.
  41. J. Broersma, L. Marchal, L., D. Paulusma, A.N.M. Salman, Backbone colorings along stars and matchings in split graphs: their span is close to the chromatic number, Discussiones  Mathematicae Graph Theory, 29 (2009), pp 143-162.
  42. Broersma, H.J., Fujisawa, J., Marchal, L., Paulusma, D., Salman, A.N.M., Yoshimoto, K., λ-backbone colorings along pairwise disjoint stars and matchings, Discrete Mathematics, 309 (18), pp. 5596-5609, 2009.
  43. Adiwijaya, N.M. Salman, D. Suprijanto, E.T. Baskoro, On f-colorings of the corona product of cycles with some other graphs, J. Combin. Math. Combin. Comput., 71 (2009), 235-241.
  44. K. Maryati, E.T. Baskoro, A.N.M. Salman, Ph supermagic labelings of some trees, Journal of Combinatorial Mathematics and Combinatorial Computing, 65 (2008) 197-204.
  45. Nurdin, N.M. Salman, E.T. Baskoro, The total edge-irregular strenghts of the corona product of paths with some graphs, J. Combin. Math. Combin. Comput. 65 (2008), pp. 163-175.
  46. Hasmawati, H. Assiyatun, E.T. Baskoro, N.M. Salman, Ramsey Numbers on a Union of Identical Stars Versus a Small Cycle, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) 4535 LNCS (2008), pp. 85-89.
  47. Iswadi, E.T. Baskoro, R. Simanjuntak, A.N.M. Salman, The metric dimension of graphs with pendant edges, J. Combin. Math. Combin. Comput., 65 (2008), pp. 139-145.
  48. N.M. Salman, The computational complexity of lambda backbone coloring of graphs with n complete backbones, J. Combin. Math. Combin. Comput., 65 (2008), pp. 177-180.
  49. Broersma, H., Marcha, B., Paulusma, D., Salman, A.N.M., Improved upper bounds for λ-backbone colorings along matchings and stars, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) 4362 LNCS, pp. 188-199, 2007.
  50. Salman, A.N.M., Broersma, H.J., On Ramsey numbers for paths versus wheels, Discrete Mathematics 307 (7-8), pp. 975-982, 2007.
  51. Salman, A.N.M., Broersma, H.J., Path-kipas Ramsey numbers, Discrete Applied Mathematics 155 (14), pp. 1878-1884, 2007.

#—msalman@math.itb.ac.id—#

Berita Terkait

EnglishIndonesia